# SDR AALA202109244129

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 69,592 hours, 31,790 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF LOWER SPIGOT FITTING ON RH ENGINE PYLON BETWEEN RIB 4 AND RIB 5 AT UPPER SPAR, MEASURING L=13.0 IN, W=1.312 IN, D=0.009 IN. REPLACED FITTING WITH NEW IAW SRM 54-51-12-300-002 AND DRAWINGS R54612042 AND R54612043.
